Volume 3, Issue 44
November 18, 2010
The warning sign your hip is about to break — and how to prevent it
For years, I’ve told you about the unnecessary dangers of bisphosphonate drugs. The makers of these drugs (which include Actonel, Fosamax, and several other drugs) claim they strengthen bones and prevent osteoporosis. But they are unnecessary and dangerous.
They’re unnecessary because you can prevent osteoporosis 100% of the time. All you have to do is use the many natural treatments I discuss in Real Cures. This includes exercise, bio-identical hormones, strontium, vitamin K, vitamin D, and boron.
They’re dangerous because, as a recent FDA warning indicates, these drugs actually destroy bone health. And, worse, the patients taking them have no idea the drugs are compromising their bone health. Fortunately, there’s a clear warning sign that your hip bone is about to break. I’ll tell you about it — and how to prevent it from happening — in a moment.
How to beat almost any health problem... by rejuvenating every single cell in your body!
This European breakthrough can reverse the effects of aging in your body's cells. Studies show it leads to healthier cholesterol, a sharper memory, a stronger liver and more.
Click Here To Learn More
In October 2010, the FDA told the manufacturers of these drugs to include a new warning on the label. The FDA required the warning because these drugs increase the risk of two otherwise very uncommon hip fractures.
Then, a report released last month by the American Society for Bone and Mineral Research, really showed the connection. It said that in 310 cases of these particular hip fractures, almost all of the patients (291) were taking bisphosphonates. Since bisphosphonates interfere with bone growth and repair, this finding is very foreboding. It's no wonder the FDA had to take action.
If you are taking one of these drugs, here's what you should do.
First, be aware that the drugs only cause these fractures after the patient takes them for more than a year — usually several years. So in especially severe cases of osteoporosis, I think it’s reasonable to use the drugs for a maximum of 18 months. But you have to correct the problem naturally at the same time.
If you’ve been on these drugs longer than 18 months, I suggest that you stop taking them immediately. Then see a doctor who can show you how to strengthen your bones naturally.
Likewise, if you don't have severe osteoporosis, or if you’re taking the drug simply as a preventive measure, stop taking it immediately. Then begin to treat the problem naturally.
Most of the fracture patients in the report all had one common complaint prior to breaking their hip. They noticed a dull, aching pain in the thigh or groin. They noticed the pain several weeks or months before they sustained the hip fracture. So if you’re taking a bisphosphonate drug and experience anything like this — even if you’ve taken it for only a few months — stop taking it immediately. Make sure you avoid any kind of stress to your bones. And inform your doctor right away. You might be able to prevent the fracture if you act soon enough.
Finding your Real Cures,
Frank Shallenberger, MD
REF: Robert Lowes, Medscape Medical News Posted: 10/13/2010. FDA Adds Femur
Fracture Warning to Bisphosphonate Labels
Copyright 2010 Soundview Publishing, LLC
If someone forwarded you this email, and you'd like to receive your own Real Cures Alert, please sign up on our website: www.secondopinionnewsletter.com
We have a strict anti-spam policy. We know how important your privacy is to you. That's why we do not share your email address with anyone.
To contact us:
PO Box 8051
Norcross, GA 30091-8051
Real Cures Health Alert is a complimentary e-mail service from Real Cures Newsletter written by Dr. Frank Shallenberger.
To unsubscribe from future mailings, please follow this link to manage your email preferences.